Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 5, Issue 4  


Nonlinear permutations recursively generated over the Galois ring of characteristic 4
A. V. Abornev
5
A construction of new classes of filter generators without equivalent states
D. N. Bylkov
17
Statistical estimation of the significant arguments set of the binary vector-function with corrupted values
O. V. Denisov
41
Poisson approximation for the distribution of the frequency of a given pattern in the outcome sequence of the MCV-generator
V. G. Mikhailov
63
Asymptotic estimates for numbers of Boolean mappings with given cryptographic properties
K. N. Pankov
73
Orbital derivatives on residue rings. Part I. General properties
B. A. Pogorelov, M. A. Pudovkina
99
On the asymptotic normality in a scheme of allocation of non-equiprobable particle sets
V. P. Chistyakov
129
Математические вопросы криптографии
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022